Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thamesclipper

Retin-A with Moisturizer: Clumping!

Recommended Posts

Hi everyone,

I've been using the Retin-A Gel .025% for about a month now. I had a really bad peeling phase in the beginning with lots of redness, but I haven't gotten an IB yet and the redness has started to go away.

I've also been using moisturizer with the Retin-A at night about 30 min to an hour after application of the Retin-A. It doesn't matter how long I wait, or really what moisturizer I use, but when I apply the moisturizer I get lots of clumping on the surface of my skin. My question is whether other people have experienced this as well?

I'd really prefer to keep using a moisturizer at night as it leaves my skin feeling better than without one. I've heard that all of the Retin-A absorbs into your skin in out 20 minutes or so, so I wonder if the clumping is a result of an interaction between the Retin-A vehicle (not the trentinoin itself) and the moisturizer?

Many thanks,

Dan

Share this post


Link to post
Share on other sites

no ideea about this, but i'll start this night with differin 0.1 cream. so i'll do like this: step 1 : clear my face with Cetaphil . step 2 : put a moisturizer Sensibio DS by Bioderma ( works great for redness and iritate skin) , wait 5-10 minutes and pass to step 3: put a pea-size of differin on my fingers and apply to my entire face ( of course i don't touch the areas around the mouth and eyes) . i'll tell you what about it

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×